Cookies?
Library Header Image
LSE Research Online LSE Library Services

Hard-to-solve bimatrix games

von Stengel, Bernhard and Savani, Rahul (2006) Hard-to-solve bimatrix games. Econometrica, 74 (2). pp. 397-429. ISSN 0012-9682

Full text not available from this repository.

Identification Number: 10.1111/j.1468-0262.2006.00667.x
Item Type: Article
Official URL: http://www.blackwellpublishing.com/journal.asp?ref...
Additional Information: © 2006 Wiley
Subjects: H Social Sciences > HB Economic Theory
Sets: Departments > Mathematics
Collections > Economists Online
Date Deposited: 14 Aug 2008 13:39
Last Modified: 18 May 2011 09:55
URI: http://eprints.lse.ac.uk/id/eprint/15831

Actions (login required)

View Item View Item